Taiwanese Journal of Mathematics
- Taiwanese J. Math.
- Volume 21, Number 6 (2017), 1437-1453.
Extensions to Chen's Minimizing Equal Mass Parallelogram Solutions
In this paper, we study the extension of the minimizing equal mass parallelogram solutions which was derived by Chen in 2001 . Chen's solution was minimizing for one quarter of the period $[0,T]$, where numerical integration had been used in his proof. In this paper we extend Chen's solution in the reduced space to $[0,4T]$ and we show that this extension is also minimizing over the intervals $[0,2T]$ and $[0,4T]$. The minimizing property of the extension is proved without using numerical integration.
Taiwanese J. Math., Volume 21, Number 6 (2017), 1437-1453.
Received: 1 July 2017
Revised: 9 October 2017
Accepted: 22 October 2017
First available in Project Euclid: 26 October 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mansur, Abdalla; Offin, Daniel; Arsie, Alessandro. Extensions to Chen's Minimizing Equal Mass Parallelogram Solutions. Taiwanese J. Math. 21 (2017), no. 6, 1437--1453. doi:10.11650/tjm/171003. https://projecteuclid.org/euclid.twjm/1508983228